# SDR UPS00531257

- Difficulty date: January 4, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N443UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27388
- Engine: Pwa PW2040
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Leaking
- Location: Left
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

RUBBER SMELL FROM LT PACK ON TAKEOFF AFTER GEAR WAS RETRACTED AND LEFT PACK SELECTED OFF SMELL WENT AWAY.  TAKEOFF PWR REQUIRED FOR SMELL.  NO SMELL NOTICED ON TAXI.  REPLACED LEFT ENGINE PER TC 5001 (RR), 5002 (RR) OPS CHECKS NORMAL.
